# SDR TI1R001465

- Difficulty date: May 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pin
- Part number: SL100153B
- Condition: Worn
- Location: M/R Gearbox
- Part time: 1,003 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN, WORN AT BOLT HEAD SIDE.  REMOVED AND REPLACED.
